# SDR A6WA202207308305

- Difficulty date: July 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 601R140021
- Part serial: SBRJ884
- Condition: Gouged
- Location: Ws113.582- Ws120
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP P/N: 601R14002-1 S/N:SB/RJ/884 LOWER SURFACE HAS A GOUGE BETWEEN WS 113.582 AND WS 120.803 WITH DIMENSIONS OF .900"L X .900"W X .047"D *******************AIRCRAFT REMOVED FROM SERVICE*********************  FABRICATED REPAIR DOUBLER OUT OF 2024-T3 .063" IAW ASAP EA #AWAC-CRJ257-01876 REV IR DATED 8/24/2022. HFEC INSPECTION PERFORMED ON FABRICATED REPAIR DOUBLER IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. LOCATED AND DRILLED REPAIR DOUBLER AND REPAIR AREA ON L/H IB FLAP IAW ASAP EA #AWAC-CRJ257-01876 REV IR DATED 8/24/2022. INSTALLED REPAIR DOUBLER ON L/H IB FLAP AT REPAIR AREA BETWEEN WS 113.582 AND WS 120.803 APPROXIMATELY 4" FORWARD OF TRAILING EDGE IAW ASAP EA #AWAC-CRJ257-01876 REV IR DATED 8/24/2022. RESTORED PROTECTIVE AND DECORATIVE FINISH AT REPAIR AREA IAW ASAP EA #AWAC-CRJ257-01876 REV IR DATED  08/24/2022. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ257-01876 REV IR DATED 8/24/2022. WORK COMPLETED ON AERSALE WO #003697 CARD  #20131. N457AW TT: 39,910:44 TC: 39,007
